MathSciNet Relay Station
MathSciNet bibliographic data
MR1014464 (90h:57020) 57N10 (22E40 57M40 57R60)
Morita, Shigeyuki Casson's invariant for homology $3$-spheres and characteristic classes of surface bundles. I. Topology 28 (1989), no. 3, 305–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement